Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions

Full text for this resource is not available from the Research Repository.

Cheung, Wing Sum and Dragomir, Sever S (2007) Two Ostrowski Type Inequalities for the Stieltjes Integral of Monotonic Functions. Bulletin of the Australian Mathematical Society, 75 (2). pp. 299-311. ISSN 0004-9727


Two integral inequalities of Ostrowski type for the Stieltjes integral are given. The first is for monotonic integrators and Holder continuous integrands while the second considers the dual case, i.e., for monotonic integrands and Holder continuous integrators. Applications for the mid-point inequality that are useful in the numerical analysis of Stieltjes integrals are exhibited. Some connections with the generalised trapezoidal rule are also presented.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1017/S0004972700039228
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 9399 Other Education and Training
Keywords ResPubID14260, Ostrowski type, Stieltjes integral, monotonic integrators, Holder continuous integrands, monotonic integrands, Holder continuous integrators, generalised trapezoidal rule
Citations in Scopus 15 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login